# SDR ASAA2015102513721

- Difficulty date: October 25, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261017
- Part serial: NSN
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF HAS CORROSIN AND GOUGES ALL ARROUND.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL 140 CF IAW DWG 453A2610, FLOOR PANEL 140CF HAS MULTIPLE GOUGES LINGER THAN 3", PN 453A2610, FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1.
